Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What's up with me?

This is wierd. I was taking b/c pills and quit a month ago due to unpleasant side effects. When I got off of my pill, I spotted and haven't had a period since. I keep getting this pinching feeling in my female area but would never start my period. Please help!

Answer Question
 
LaurenKaye29

Asked by LaurenKaye29 at 12:49 AM on May. 12, 2009 in Health

Level 8 (261 Credits)
Answers (2)
  • your body is just adjusting. Stay calm and call your doctor.
    admckenzie

    Answer by admckenzie at 12:51 AM on May. 12, 2009

  • it can take several months before your body regulates itself after you discontinue a hormonal birth control.

    as for the pinching feeling... i have no clue, sorry :)
    llansky

    Answer by llansky at 12:52 AM on May. 12, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.